# SDR SWIA200311950

- Difficulty date: May 3, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 1,164 hours, 978 cycles
- System (JASC): 3170 · Automatic Data
- Part: Computer
- Part number: 6229820009
- Part serial: 10TWL
- Condition: Malfunctioned
- Location: Nr 2 Dcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAPS DEGRADED STATUS MESAGE WOULD NOT CLEAR.  REMOVED AND REPLACED NR 2 DCU IAW CRJ MM 31-41-04.  OPS CHECK GOOD PER CRJ MM 31-41-00.
